MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATUNE REV RP TIB BASE SZ 8 CEM; KNEE TIBIAL TRAY

DEPUY IRELAND - 9616671 ATUNE REV RP TIB BASE SZ 8 CEM; KNEE TIBIAL TRAY
Model Number 1506-60-008
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Anemia (1706)
Date of Event 02/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical adverse event received for post-operative anemia.Event is not serious and is considered mild.Event is definitely not related to device and is definitely related to procedure.Date of implantation: (b)(6) 2020, date of event (onset): (b)(6) 2020, (left knee).Treatment: 2 x erythrocyte concentrate (transfusion 2 units packed red blood cells).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
ATUNE REV RP TIB BASE SZ 8 CEM
Common Device Name
KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key11263801
Report Number1818910-2021-02229
Device Sequence Number16969695
Product Code NJL
UDI-Device Identifier10603295042921
UDI-Public10603295042921
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,s
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1506-60-008
Device Catalogue Number150660008
Device Lot Number9009609
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/22/2021
Supplement Date Received by Manufacturer03/29/2021
Initial Report FDA Received Date02/01/2021
Supplement Report FDA Received Date03/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CRS FEMORAL RT SZ 8 CEM; ATTUNE CRS RP INSRT SZ 8 10MM; ATTUNE DIST FEM AUG SZ 8 8MM; ATTUNE DIST FEM AUG SZ 8 8MM; ATTUNE MEDIAL DOME PAT 41MM; ATUN FEM SLV M/L 45MM HALF POR; ATUN TIB SLV M/L 61MM FULL POR; ATUNE PRESSFIT STR STEM14X60MM; ATUNE PRESSFIT STR STEM22X60MM; ATUNE REV RP TIB BASE SZ 8 CEM; COMPETITOR BONE CEMENT; ATTUNE CRS FEMORAL RT SZ 8 CEM; ATTUNE CRS RP INSRT SZ 8 10MM; ATTUNE DIST FEM AUG SZ 8 8MM; ATTUNE DIST FEM AUG SZ 8 8MM; ATTUNE MEDIAL DOME PAT 41MM; ATUN FEM SLV M/L 45MM HALF POR; ATUN TIB SLV M/L 61MM FULL POR; ATUNE PRESSFIT STR STEM14X60MM; ATUNE PRESSFIT STR STEM22X60MM; ATUNE REV RP TIB BASE SZ 8 CEM; COMPETITOR BONE CEMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age44 YR
Patient Weight154